Fast relief from congestion, nasal secretions and coughs associated
with common cold and upper respiratory conditions. Relieves aches and
pains associated with colds & flu. Reduces fever.
- Easy-to-swallow tablets
- Unit dose, tamper-evident dual layer foil packets
- English and Spanish labeling where possible
Each tablet contains:
Acetaminophen 325mg; Guaifenesin 200mg; Phenylephrine HCl 5mg; Dextromethorphan HBR 15mg